In this paper, a new approach for studying the practical stability and boundedness with respect to a manifold of the solutions of a class of fractional differential equations is applied. The technique is based on the recently defined ``fractional-like derivative'' of Lyapunov-type functions. Sufficient conditions using vector Lyapunov functions are established. Examples are also presented to illustrate the theory.
"Practical stability analysis with respect to manifolds and boundedness of differential equations with fractional-like derivatives." Rocky Mountain J. Math. 49 (1) 211 - 233, 2019. https://doi.org/10.1216/RMJ-2019-49-1-211